# SDR ASOA20130626064

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 34,301 hours, 25,831 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A BURNING ODOR IN THE CABIN APPEARING TO BE COMING FROM THE AIR CONDITIONING PACKS.  MX PERFORMED AN OPS CHECK OF THE AIR CONDITIONING PACKS SUCCESSFULLY WITH NO ABNORMAL ODORS COMING FROM THE PACKS.  UPON FURTHER INVESTIGATION MX DID DISCOVER A BURNING ODOR COMING FROM CABIN LIGHT 5A AND 6A.  REPLACED LAMPS OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
